# SDR MASA2008110500763

- Difficulty date: November 5, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 30,304 hours, 27,701 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018ABCD
- Part serial: 446
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 18,489 hours, 14,102 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH 7093 ORD-CLE.  CREW DECLARED AND EMERGENCY ON LANDING DUE TO A FLAP SYSTEM FAILED.  AIRCRAFT FERRIED TO CAE WHERE MAINTENANCE COMPLIED WITH PART A/PART B AND REMOVED AND REPLACED FECU.
